# SDR ASOA20160914063

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 30,880 hours, 26,734 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Unit
- Part number: 355022003
- Part serial: 4091
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE NLG DOORS OPENED IN FLIGHT UNCOMMANDED.  REMOVED AND REPLACED THE LGECU IAW 32-32-01.  OPS CHECKED GOOD.  AIRCFRAFT WAS APPROVED FOR RETURN TO SERVICE.
